MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; SMOOTH FIXATION PIN

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; SMOOTH FIXATION PIN
Model Number QUADLINK IMPLANT SYSTEM, 10MM
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 3/8/2023, it was reported by a sales representative via email that flipcutter iii from an ar-1288qis-100 quadlink implant system would not close back to its 3.5 mm position after drilling the femoral tunnel to a 9 mm hole.Surgeon had to use an arthroscopy grasper to squeeze the blade shut.This was discovered during a procedure.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
QUADLINK IMPLANT SYSTEM, 10MM
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19505462
Report Number1220246-2024-05493
Device Sequence Number11780115
Product Code MBI
UDI-Device Identifier00888867344754
UDI-Public00888867344754
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 10MM
Device Catalogue NumberAR-1288QIS-100
Device Lot Number15053105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown